# SDR C2XA10RI112

- Difficulty date: August 22, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 22,558 hours, 17,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2887 - EWR - FLIGHT CREW REPORTED EXIT ROW EMERGENCY LIGHTS INOPERATIVE.  EWR MX RESET EMERGENCY LIGHT SYSTEM AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
